# SDR CALA2021081101312

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Frms 64-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6186 CORROSION FOUND ON FLOOR STRUCTURE AFT WET AREA BTW FR64-70. SEQ: 548 ZONE:250/260.
